# SDR A6WA201643679

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 HAS CORROSION ON THE FWD AND AFT SIDE BETWEEN STR 25L AND 25R, IN THE FWD ELECTRONIC EQUIPMENT BAY.  REPAIRED CORRODED FRAME 333 BETWEEN STR 25L AND 25R IN THE FWD ELECTRONIC EQUIPMENT BAY IAW EA CRJ253-00290.
